Volume 57, Number 2
Previous Issue Next Issue

Xiao Su, Xiao Li & Shubin Wang

10.4208/jms.v57n2.24.01

J. Math. Study, 57 (2024), pp. 133-148.

Preview Purchase PDF 228 6747 Abstract

Qianqian Yuan & Hailou Yao

10.4208/jms.v57n2.24.02

J. Math. Study, 57 (2024), pp. 149-163.

Preview Purchase PDF 213 6479 Abstract

Ting Mei & Aobo Li

10.4208/jms.v57n2.24.03

J. Math. Study, 57 (2024), pp. 164-177.

Preview Purchase PDF 211 6451 Abstract

Meilian Gao & Xingpeng Zhao

10.4208/jms.v57n2.24.04

J. Math. Study, 57 (2024), pp. 178-193.

Preview Purchase PDF 220 3228 Abstract

Sen Ming, Jiayi Du, Jin Xie & Xiao Wu

10.4208/jms.v57n2.24.05

J. Math. Study, 57 (2024), pp. 194-222.

Preview Purchase PDF 198 3195 Abstract

Mengxuan Li & Jinbo Geng

10.4208/jms.v57n2.24.06

J. Math. Study, 57 (2024), pp. 223-229.

Preview Purchase PDF 202 3089 Abstract

Simone Calamai

10.4208/jms.v57n2.24.07

J. Math. Study, 57 (2024), pp. 230-242.

Preview Purchase PDF 200 3126 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard